# SDR SIMA200710004

- Difficulty date: April 19, 2007
- Submitted: April 20, 2007
- Operation: Air carrier
- Aircraft: N716AE
- Make and model: Emb EMB-135LR
- Aircraft serial: 145264
- Aircraft time: 15,701 hours, 14,191 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 20131A
- Part serial: 71282
- Condition: Failed
- Location: Emergency Lights
- Part time: 10,557 hours, 9,724 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT WOULD NOT TEST PROPERLY.  REMOVED AND REPLACED NUMBER 1 EMERGENCY POWER SUPPLY IAW EMB 33-50-04.  OPERATIONAL CHECK GOOD, RETURNED AIRCRAFT TO SERVICE.
